Ask a doctor

LED Light Therapy in Conjunction with Facial Fillers?

I just received Restylane and Juvederm injections in my nasolabial folds. I have a Baby Quasar red LED light therapy wand; is it OK to use it right after the injections? I am concerned that the light might break down or otherwise affect the fillers somehow.

Doctor Answers (2)

LED is OK after fillers

+4

LED treatments(Light Emitting Diode) have become more popular with the introduction of over the counter devices used by patients. The energy levels of these devices is low enough that it would be hard for me to believe that they would affect your recent filler treatment. They should not penetrate the skin enough to cause any break down of the filler. Even stronger devices like the GentleWaves I have in my office should not affect fillers. Hope this helps.

Harrisburg Facial Plastic Surgeon
4.5 out of 5 stars 7 reviews

LED therapy safe to use in conjunction with facial filler

+3

LED therapy can be done in office or over the counter.  The OTC devices make claims that they improve skin tone and texture.  They have the ability to provide slow, gentle skin rejuvenation, but the penetration of the device is too superficial to impact products placed in the skin such as hyaluronic acid fillers, Sculptra and Botox.  I consider them safe to use in conjunction with facial fillers, although definitive studies have not yet been produced to answer this question.

Palm Springs Dermatologic Surgeon
5.0 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.